Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Landed on shin. Have swelling and bruising. Is that normal to happen?

I fell 4 days ago down my front steps. Landed on my shin and drug my shin down the steps. when to er and no breakd. but my hurt area is still killing me. the pain is so bad till i am getting nauseated and dizzy. i have swelling and yellow/green bruising. should i be worried or is this normal? there is a huge knot there also and it is numb.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Shin is very pain sensitive area of the leg bone.Since you have severe pain and swelling there might probably be associated with fracture at the site of injury.If you are not able bear weight of your body or if this hampering the movement of the leg this seems more suggestive of associated fracture.Suggest you to get an X-ray of the leg with Orthopedic's opinion.I hope I have answered your question.Take care.Get well soon.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor